Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from dizziness and Palpitation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Hi, may I answer your health queries right now ? Pl I am having constant dizziness, my eyes are red and the tops of my eyelids are red also . I feel foggy for no reason. I have had heart palps over the last few weeks but not since the dizziness got bad.
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   May I know your age and gender?
Doctor :   Since when are you having these complaints?
User :   female, 50
User :   several days
User :   are you there
Doctor :   Have you got an EKG of the heart in the past?
User :   last year and it was ok, but I do have a heart murmur. The red eyes and light headedness seem constant now I am also very tired but have a hard time sleeping without ambien. My eyesight has also been failing fast this year
Doctor :   Ok
Doctor :   Do you have extreme tiredness, easy fatiguability?
User :   somewhat
Doctor :   Ok
Doctor :   Do you have any other medical illness such as diabetes, heart problems Except palpitation?
User :   no, but i smoke a pack a day.
User :   my choesterol is over 200
User :   What could the very red eyes be ??
Doctor :   Do you have pain, excessive watering associated with the red eye?
User :   no. They just feel tired and irritated, but it seems to be worse when the dizziness is worse.
User :   My heat is also about90 beats per min , my bllod pressure is normal
Doctor :   Do do you have any ear symptoms associated with these such as ringing sensation of the ear, blocking sensation of the ear, hearing difficulties?
User :   no
Doctor :   Ok
Doctor :   Do you have history of refractory errors?
Doctor :   These questions are relevant in understanding the nature of your problem.
Doctor :   I hope you understand.
Doctor :   * I mean do you use spectacles?
User :   yes, over the counter 2.75
Doctor :   Ok
Doctor :   Let me explain to you.
Doctor :   From the history suggested, I can think of the possible causes
Doctor :   1. Symptoms could be past of menopausal / menopausal symptoms
Doctor :   2. They could be due to increased stress, lack of proper sleep
User :   no, I had a hysterectomy 10 years ago. i have passed that
User :   no, I think it is more
Doctor :   * Did you have your ovaries removed during the procedure?
User :   I sleep 10 hrs a day, yes everything was removed. This is not from hormones. I am sure.
Doctor :   3. Occasionally, all these symptoms may be due to different entities and not a single clinical condition,
Doctor :   Red eye could be due to changes in the visual acquity which needs evaluation.
User :   I feel like I am walking aroud in a fog. I have never had my eyes checked before, but what about the dizziness and tiredness.
Doctor :   the dizziness palpitations , tiredness can occur due to multiple medical conditions such as anaemia, hormone disturbances, improper nutritions, blood sugar changes and rarely due to a subclinical infection.
User :   Could it be due to a blockage ?
Doctor :   No, the symptoms are not definite of heart blockage.
User :   Liver or kidney ??
Doctor :   If you have recurrent episodes of fainting, the possibility of heart blockages can be considered
Doctor :   in which case you will need EKG and a holter monitoring.
Doctor :   A liver and kidney failure will present more with history of limb swellings, anorexia, nausea and vomiting.
Doctor :   Again, your description do not sound in terms of liver or kidney failure.
User :   I don't faint but the palps sometimes take my breath away. I also have lots of indigestion this past year. no vomiting or swelling or aneroxia.
Doctor :   The most likely possibilty is that they could be multifactorial.
Doctor :   secondary to anxiety, menopause(if your ovaries were not removed during hysterectomy 10 years ago), low nutrition, medical conditions such as anaemia, and offcourse changes in refractory errors.
Doctor :   I do not find any of your symptoms as a serious concern.
Doctor :   Hence I suggest you not to worry.
Doctor :   Consult your doctor, who will be able to perform a physical examination and evaluation including the blood sugar check.
Doctor :   The tests and evaluation will give us more clues in diagnosing the condition.
Doctor :   In the mean time, drink plenty of water, continue to be regular with your sleep, improved diet habits, regular and timely food, physical exercises are essential.
Doctor :   Along with it,
Doctor :   you can also use artificial tear drops - eye drops
Doctor :   that can be applied whenever redness of the eyes appear.
Doctor :   Have you followed what I have suggested?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor